<  Back to the Polytechnique Montréal portal

A Patchwork Approach to Stochastic Simulation: a Route Towards the Analysis of Morphology in Multiphase Systems

Ayoub El Ouassini, Antoine Saucier, Denis Marcotte and Basil D. Favis

Article (2008)

An external link is available for this item
Department: Department of Chemical Engineering
Department of Mathematics and Industrial Engineering
Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/20842/
Journal Title: Chaos, Solitons & Fractals (vol. 36, no. 2)
Publisher: Elsevier
DOI: 10.1016/j.chaos.2006.06.100
Official URL: https://doi.org/10.1016/j.chaos.2006.06.100
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: El Ouassini, A., Saucier, A., Marcotte, D., & Favis, B. D. (2008). A Patchwork Approach to Stochastic Simulation: a Route Towards the Analysis of Morphology in Multiphase Systems. Chaos, Solitons & Fractals, 36(2), 418-436. https://doi.org/10.1016/j.chaos.2006.06.100

Statistics

Dimensions

Repository Staff Only

View Item View Item